It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Asthma Newbie
Mar 31, 2017
Hey y'all, I have some questions that I hope maybe someone can answer. So, about 3 weeks ago, I came down with the flu, and I immediately started on Tamiflu. The flu was gone within a week. However, ever since then, I seem to have daily asthma symptoms. One week ago, I found myself in the ER for a cough and chest tightness that I could not control with my inhaler. This past Monday (27 March), I followed up with my pulmonary doctor from my ER visit. He told me to continue taking my Breo (100mcg/25mg), and started me on Spiriva (1.25mcg) to take also. He also gave me albuterol for my nebulizer, and told me to do at least one breathing treatment in the morning, and one at night. He heard some wheezing in there, which came as a surprise to me, because I have never had wheezing before. He felt there might also be some bronchitis going on. Since Monday, I wake up with a wheezy cough and tightness in my chest. The breathing treatments help, but I have had to give myself one every 4-6 hours just about everyday this week, all week long. I also just finished up Levaquin that my pulmonary doctor prescribed, just in case there was an infection. I guess my question is, has anyone else had problems with their asthma being worse after the flu/bronchitis? I have tried to call my doctor's office multiple times this week, but I have not heard back from them (yes, I am annoyed by that). Any suggestions on what I should do? If the breathing treatments are working for 4-6 hours, should I just continue them? Should I try to get seen again, or go back to the ER even though I am not in a severe attack. Thanks in advance for any advice, or responses.





All times are GMT -7. The time now is 01:51 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!